# SDR WLDA200497

- Difficulty date: November 7, 2004
- Submitted: November 8, 2004
- Operation: Air carrier
- Aircraft: N276
- Make and model: Doug MD-11F
- Aircraft serial: 48632
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 4059011911
- Part serial: 94120809
- Condition: Inoperative
- Location: Nr 1 Deu
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LAX/ANC AIR TURNBACK DUE TO NR 1 DEU FAILED.  DISPLAY UNITS WENT BLANK, SWITCHED TO AUX, RECOVERED DU'S.  RESET C/B'S, SWITCHED BACK TO NORMAL, LOST DEU'S AGAIN.  REMOVED AND REPLACED NR 1 DEU IAW MM 31-61-1, CHECKED EIS SOURCE SELECT AND OPS CHECKED ALL NORMAL.
